# SDR 9505609760

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Failed
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE AND VIBRATION WAS COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND THE RIGHT NOSE GEAR DOOR OPEN.  REPLACED DOOR LINK.  AIRCRAFT RETURNED TO SERVICE.
